Share this:
amberpep
@amberpep

Posts: 610
Joined: Jul 02, 2012

~ Side effects from anti-anxiety meds ~

Posted by @amberpep, Nov 5, 2017

I am sitting here both relieved and thankful. Ever since I had my RTKR and then the revision, it doesn’t hurt at all, but my balance is way off. I have to be extremely careful or I will fall, and some of them have been real hurtful ones……like on the garage floor which is concrete and I landed on my back, hitting my head, into the coffee table sending everything there flying, including my water and tea, walking up a slight hill on some grass, and many, many, more times. I haven’t said anything to you all because I was terrified it was something awful …. a brain tumor, Parkinsons ….
Well …. I got the Mayo Clinic Guide to Integrative Medicine and in the section on Stress and Mood Disorders, page 177, it talks about anti-anxiety medications. It says “side effects include unsteadiness, drowsiness, reduced muscle coordination, and problems with balance. These medications can also cause memory problems.” I cannot tell you how relieved I was …. these side effects are primarily from the anti-anxiety meds.
I know that taking Lamictal, causes my hands to shake, and for that (they call them essential tremors) I have to take a small dose of propanalol, which is a beta blocker.
Anyhow, if any of you folks are experiencing any of this, as I have been, take heart …. it may not be at all what you think.
abby

REPLY

Hi Abby, @amberpep

Thank you for sharing that information. I’m glad that you found some relief! Perhaps this information will help someone else as well.

Teresa

Please login or register to post a reply.